# SDR AALA2018090429001

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 16,390 hours, 6,623 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Location: Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 20 MINUTES PRIOR TO ARRIVAL.  THE CREW RECEIVED A STAB TRIM FAULT INDICATION. EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT FURTHER INCIDENT. STAB OUT OF TRIM LIGHT ON - INTERMITTENT BUT CAME ON 4-5 TIMES. NO AIRCRAFT CONTROL  PROBLEMS. THE AIRCRAFT WAS GROUNDED.  PERFORMED THE STAB TRIM WARNING FAULT ISOLATION IAW FIM 22-13-00.  NO FAULTS NOTED.
